# SDR 97ZZZX1193

- Difficulty date: January 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 421
- Engine: Cont GTSIO520H
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Wastegate
- Part number: 4810B49001
- Condition: Cracked
- Location: Eng Turbo
- Part time: 1,361 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN OIL AND FILTER CHANGE, THE WASTEGATE CRACK DEFECT WAS FOUND.  DEFECT NOT PRESENT AT 50 HOUR CHECK 50 HOURS PREVIOUS.
